MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENEW1313C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient contacted technical services to report that she had received a card in the post about her implanted device.Until this time, the patient states she had no knowledge that she had had stent grafts implanted in her, neither did she know that follow up was needed for them.Patient reported that she had been treated already for an endoleak that has occurred and is scheduled for the repair of another endoleak with a different physician to the original physician who implanted the device.Patient states that she had symptoms that "kept me in bed" since approximately 4 years post index procedure and this led to the endoleak repair.According to the implanting physician, the patient was lost to follow up.A ct had revealed that the aneurysm was getting larger and the patient was referred to another facility to treat what may have been a type ii endoleak.The implanting physician has not seen the patient since that time and therefore cannot provide any information regarding the alleged new endoleak.No other clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient phoned technical services to question whether endoleaks noted post implantation of the stent grafts could be related to having stent grafts upgrade.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7016901
Report Number2953200-2017-01734
Device Sequence Number1394138
Product Code MIH
UDI-Device Identifier00613994762153
UDI-Public00613994762153
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2014
Device Model NumberENEW1313C82E
Device Catalogue NumberENEW1313C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer01/05/2018
09/16/2019
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date01/12/2018
10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR